# SDR DALA14030866904

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 89,124 hours, 38,002 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM RT WHEEL WELL JUST AFT OF A/C LEVELING PLACARD.  REPAIRED IAW ERA 525717-14 REV O
